# SDR JJBA20160813010

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 35,874 hours, 48,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00734480
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 18CD INOPERATIVE.  R & R EMERGENCY LIGHT ASSY.  OPS CHECK SATISFACTORY.
